# SDR MASA200600410

- Difficulty date: February 11, 2006
- Submitted: April 11, 2006
- Operation: Air carrier
- Aircraft: N501MJ
- Make and model: Cndair CL6002C10
- Aircraft serial: 10047
- Aircraft time: 7,832 hours, 5,407 cycles
- System (JASC): 2760 · Drag Control System
- Part: Control Unit
- Condition: Faulted
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ASH 7231 IAD - SSCU1 FAULT.  MAINTENANCE PERFORMED SPOST1.  OPS CHECK GOOD.
